Affordable Access

Publisher Website

A cauchy system for the green's function and the solution of a two-point boundary value problem

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Publication Date
Volume
291
Issue
3
Identifiers
DOI: 10.1016/0016-0032(71)90219-5

Abstract

Abstract A linear two-point boundary value problem is transformed into a Cauchy system in which a Green's function appears as an auxiliary dependent variable. It is then shown that the solution of the Cauchy system provides a solution of the original two-point boundary value problem. Some numerical aspects are discussed.

There are no comments yet on this publication. Be the first to share your thoughts.